Complex_Lame-SIGMA.pdf (767.53 kB)

On the spectra of real and complex Lame operators

Download (767.53 kB)
journal contribution
posted on 20.07.2017, 08:39 by William Haese-Hill, Martin Hallnas, Alexander Veselov
On the spectra of real and complex Lame operators

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Symmetry, Integrability and Geometry: Methods and Applications

Volume

13

Issue

049

Citation

HAESE-HILL, W., HALLNAS, M. and VESELOV, A.P., 2017. On the spectra of real and complex Lame operators. Symmetry, Integrability and Geometry: Methods and Applications, 13 (049).

Publisher

National Academy of Science of Ukraine © The Authors

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-ShareAlike 4.0 International (CC BY-SA 4.0) licence. Full details of this licence are available at: http://creativecommons.org/licenses/by-sa/4.0/

Acceptance date

21/06/2017

Publication date

2017-07-01

Copyright date

2017

Notes

This is an Open Access Article. It is published by the National Academy of Science of Ukraine under the Creative Commons Attribution-ShareAlike 4.0 International Licence (CC BY-SA 4.0). Full details of this licence are available at: http://creativecommons.org/licenses/by-sa/4.0/

ISSN

1815-0659

Language

en